# SDR FDEA201401060039

- Difficulty date: January 6, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP OTBD FWD HINGE PIVOT HOLE DIAMETER FOUND OUT OF LIMITS AFTER REPAIR BUSHING REMOVAL.  HINGE PIVOT BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-87641C PT2 STEP 2 & 3. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
